Splitting for subalgebras of tensor products

Zacharias, J. (2001) Splitting for subalgebras of tensor products. Proceedings of the American Mathematical Society, 129(2), pp. 407-413.

Full text not currently available from Enlighten.


Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Zacharias, Dr Joachim
Authors: Zacharias, J.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Proceedings of the American Mathematical Society
ISSN:0002-9939
ISSN (Online):1088-6826
Published Online:27 July 2000

University Staff: Request a correction | Enlighten Editors: Update this record